×

Found 2,151 Documents (Results 1–100)

100
MathJax

Existence of solutions for an integral equation of Chandrasekhar type in Banach algebras with respect to the weak topology. (English) Zbl 07361678

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 177-181 (2021).
MSC:  47H08 47H30
PDF BibTeX XML Cite
Full Text: DOI

Autooscillations branched off from the neutral curve in the supersonic boundary layer. (English. Russian original) Zbl 1475.76033

Fluid Dyn. 55, No. 3, 323-331 (2020); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2020, No. 3, 36-44 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software